# SDR SWAA031459

- Difficulty date: July 1, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 39,506 hours, 39,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHT LOOSE AT ROW NR 15 ABC.  SECURED BULLNOSE LIGHT PER MM.
